# SDR JGVR20251112001

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 AREAS OF CORROSION ON THE UPPER SURFACE OF THE LH UPPER WING SKIN AND 2  AREAS ON THE UPPER SURFACE OF THE RH UPPER WING SKIN, MECHANICALLY BLENDED CORRODED AREAS, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER AS REQUIRED PER ENGINEERING ORDER.
